# SDR GTIA2022081536581

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 55,510 hours, 25,424 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 25273
- Condition: Damaged
- Location: Zone 900
- Part time: 14,203 hours, 6,238 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE PIN IS BROKEN-R&R FWD MEGAPHONE IAW SPIRIT DWG A319-EMER EQUIP AND AMM 25-65-51. OPS CHECK GOOD.
